Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Vistaril anyone?

Posted by BIGDaddyachmed69 on May 12, 2005, at 12:29:26

In reply to Re: Vistaril anyone? BIGDaddyachmed69, posted by Phillipa on May 10, 2005, at 16:25:26

> But should it last this long? I know when it's given IM with demerol, most people require another IM 4hrs. later. Never heard anyone complain of the tiredness. But then again, maybe the pain kept them awake. Fondly, Phillipa

I guess it depends on the half-life of the Vistaril...that and whether or not Demerol, for instance, is metabolized by the same pathway. I'm suprised you've never heard of Demerol making people tired...I've never had to use it, but it IS an opiate. It may have woken them up when it started to wear off, and like you said they could feel the pain again. Codeine put me to sleep...probably the mildest narcotic pain-killer.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BIGDaddyachmed69 thread:495740
URL: http://www.dr-bob.org/babble/20050510/msgs/496878.html